Alert archive / Maryland / Tornado Warnings in 2012

Tornado Warning 43, NWS Baltimore/Washington

October 19, 2012Baltimore County, Maryland

NWS Baltimore/Washington issued this tornado warning at Oct 19, 2012, 6:27 PM EDT for Baltimore County, Maryland. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2012, 6:27 PM EDT (22:27 UTC)
Expired
Oct 19, 2012, 7:00 PM EDT
In force
33 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

County Baltimore County, MD

The radar

The Sterling radar (KLWX), 95 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 6:30 PM EDTFUNNEL CLOUD1 Nne Brooklandville, MD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2012-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2012-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -19 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
118 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
85 kt
0-1 km storm-relative helicity
-19 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WFUS51 KLWX 192227
TORLWX
MDC005-192300-
/O.NEW.KLWX.TO.W.0043.121019T2227Z-121019T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT FRI OCT 19 2012

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL BALTIMORE COUNTY IN NORTHERN MARYLAND...

* UNTIL 700 PM EDT

* AT 627 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS NEAR COCKEYSVILLE...OR NEAR PIKESVILLE...AND WAS MOVING
  NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  COCKEYSVILLE...
  COCKEYSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. TAKE COVER NOW.

&&

LAT...LON 3962 7661 3952 7651 3940 7670 3943 7675
TIME...MOT...LOC 2227Z 221DEG 21KT 3944 7669

$$
2 follow-up statements
210 
WWUS51 KLWX 192236
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
636 PM EDT FRI OCT 19 2012

MDC005-192300-
/O.CON.KLWX.TO.W.0043.000000T0000Z-121019T2300Z/
BALTIMORE MD-
636 PM EDT FRI OCT 19 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR BALTIMORE
COUNTY...

AT 635 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR COCKEYSVILLE...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  PHOENIX...
  SPARKS...
  GLENCOE...
  JACKSONVILLE...
  MONKTON...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3944 7663 3948 7671 3962 7661 3952 7651
TIME...MOT...LOC 2236Z 221DEG 21KT 3948 7665

$$
682 
WWUS51 KLWX 192245
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
645 PM EDT FRI OCT 19 2012

MDC005-192300-
/O.CON.KLWX.TO.W.0043.000000T0000Z-121019T2300Z/
BALTIMORE MD-
645 PM EDT FRI OCT 19 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR BALTIMORE
COUNTY...

AT 645 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR COCKEYSVILLE...AND WAS MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...
  MONKTON...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS TORNADO MAY BE WRAPPED IN RAIN AND HARD TO SEE. DO NOT WAIT TO
SEE OR HEAR THE TORNADO. TAKE COVER NOW.

TORNADOES AT NIGHT ARE DIFFICULT TO SEE AND CONFIRM. TAKE COVER NOW.

&&

LAT...LON 3948 7657 3952 7668 3962 7661 3952 7651
TIME...MOT...LOC 2245Z 221DEG 21KT 3952 7661

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Oct 19, 3:02 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Oct 19, 3:02 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
302 PM EDT FRI OCT 19 2012

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS THE MID ATLANTIC FROM THE WEST
SATURDAY THROUGH MONDAY...THEN PERSIST OVER THE CAROLINAS THROUGH
THE REST OF THE WORK WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
CLOUD COVER HAS SCATTERED OUT FOR THE MOST PART WHICH HAS LED TO
SOME DESTABILIZATION OF THE BOUNDARY LAYER THIS AFTERNOON. A FEW
ISOLATED SHOWERS COULD DEVELOP MAINLY EAST OF THE BLUE RIDGE THE
REMAINDER OF THIS AFTERNOON INTO THE EARLY EVENING. LOCAL HRRR MODEL
DEPICTS THIS SCENARIO AND HAVE ADDED SLIGHT CHANCE POPS ACCORDINGLY.
DRIER AIRMASS WORKS IN OVERNIGHT WITH COOLER TEMPERATURES IN THE
UPPER 30S OVER THE HIGH TERRAIN AND UPPER 40S TO NEAR 50 OVER THE
METRO AREAS.

UPPER LOW WILL EJECT ACROSS THE GREAT LAKES TONIGHT AND SATURDAY.
WESTERLY WIND SHIFT EXPECTED DURING THE AFTERNOON ALONG WITH COOLER
HIGH TEMPERATURES IN THE UPPER 60S IN THE METRO AREAS TO THE 40S AND
50S OVER THE WESTERN HIGH TERRAIN. SCATTERED SHOWERS WILL BE
POSSIBLE OVER THE ALLEGHENY FRONT AT ANY TIME ON SATURDAY IN UPSLOPE
FLOW REGIME. WILL CONTINUE HIGHEST POPS THERE.

&&

.SHORT TERM /SATURDAY NIGHT/...
SATURDAY NIGHT...CLOSED LOW WILL CONTINUE TO EJECT NORTHEAST FROM
THE EASTERN GREAT LAKES. NWLY FLOW WILL CONTINUE TO BRING LIGHT
UPSLOPE PRECIP TO THE ALLEGHENY HIGHLANDS. THE SATURATED LAYER IS
QUITE SHALLOW...ABOUT 6 KFT MSL OVER THE PIERCE BUFR SOUNDING
LOCATION IN TUCKER COUNTY WV PER THE 12Z GFS. THEREFORE...THE PRECIP
WILL BE MORE DRIZZLE...ENDING AS VERY LIGHT SNOW /OR AS WE CALL IT
IN THE OFFICE...SNIZZLE/ ABOVE ABOUT 3500 FT.

EAST OF THE ALLEGHENY FRONT EXPECT CLEARING SKIES /WITH ONLY A FEW
WAVE CLOUDS OFF THE MOUNTAINS TO THE BLUE RIDGE/. MIN TEMPS MID TO
UPR 30S WEST OF THE BLUE RIDGE...LOW 40S IN THE PIEDMONT...MID TO
UPR 40S COASTAL PLAINS AND URBAN AREAS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
SUNDAY WELL INTO NEXT WEEK...A DOMINATING RIDGE BUILDS IN THE WAKE
OF LOW MOVING UP THE ST LAWRENCE VALLEY. A 1022MB SFC HIGH WILL
BUILD ACROSS THE E-CNTRL CONUS...WITH WLY FLOW OVER THE MID
ATLANTIC...THROUGH MONDAY NIGHT. THE HIGH THEN STALLS OVER THE
SOUTHERN MID ATLANTIC/CAROLINAS FOR THE REST OF THE WORK WEEK
BRINGING QUITE TRANQUIL WEATHER TO THE LWX CWA. NEAR NORMAL
TEMPERATURES THROUGH MONDAY NIGHT...WARMING FOR TUESDAY AND ON.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
MVFR CIGS IN SPOTS TRANSITIONING TO VFR BY LATE THIS AFTERNOON.
ISOLATED LIGHT RAIN SHOWERS WILL BE POSSIBLE BUT ANY DIRECT IMPACT
TO THE TERMINALS IS LOW AND WILL LEAVE MENTION OUT OF THE TAF ATTM.
A WESTERLY WIND SHIFT WILL OCCUR ON SATURDAY WITH WIND SPEEDS
REACHING THE 10 TO 15 KTS THRESHOLD BY AFTERNOON.

HIGH PRESSURE BUILDS FROM THE WEST SATURDAY NIGHT THROUGH MONDAY
NIGHT WITH VFR AND LIGHT WLY FLOW. MORNING FOG CHANCES BEST MONDAY
AND TUESDAY NIGHTS UNDER HIGH PRESSURE THAT WILL SAG SOUTH TO THE
CAROLINAS THROUGH THE REST OF THE WORK WEEK.

&&

.MARINE...
OCCASIONAL SMALL CRAFT CONDITIONS STILL POSSIBLE THE
REMAINDER OF THIS AFTERNOON...ESPECIALLY OVER THE SOUTHERN
CHESAPEAKE BAY AND LOWER TIDAL POTOMAC RIVER. WINDS TO REMAIN
BELOW SCA LEVELS DURING SATURDAY MORNING AND AFTERNOON.

SMALL CRAFT ADVISORY FOR SATURDAY NIGHT FOR THE MD PART OF THE BAY
SOUTH OF POOLES ISLAND AND LOWER TIDAL POTOMAC AS NWLY FLOW
INCREASES...GUSTING AROUND 20 KT AS HIGH PRESSURE BUILDS. LIGHTER
WLY FLOW THEN SUNDAY INTO MONDAY AS HIGH PRESSURE CONTINUES TO
BUILD. TRANQUIL MONDAY NIGHT/TUESDAY WITH HIGH PRESSURE STALLING
OVER THE CAROLINAS THROUGH THE END OF THE WORK WEEK.

&&

.TIDES/COASTAL FLOODING...
SOUTHERLY FLOW AND CHANNELING EXPECTED THIS AFTERNOON AND EVENING
WITH ADDITIONAL POTENTIAL FOR MINOR FLOODING AT THE TIME OF HIGH
TIDE. NOT EXPECTING TIDE LEVELS OF LAST NIGHT. WESTERLY WIND SHIFT
SHOULD ALLEVIATE TIDAL CONCERNS BY SATURDAY NIGHT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     ANZ530>532-535-536-538>540-542.
     SMALL CRAFT ADVISORY FROM MIDNIGHT SATURDAY NIGHT TO 8 AM EDT
     SUNDAY FOR ANZ531>534-537-539>541-543.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ533-
     534-537-541-543.

&&

SYNOPSIS...BAJ
NEAR TERM...KRW
SHORT TERM...BAJ
LONG TERM...BAJ
AVIATION...BAJ/KRW
MARINE...BAJ/KRW
TIDES/COASTAL FLOODING...KRW
Hazardous weather outlook, Oct 19, 3:30 PM EDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
330 PM EDT FRI OCT 19 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
201630-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
330 PM EDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON FOR ALL
WATERS...CONTINUING INTO THE EVENING FOR THE MARYLAND CHESAPEAKE BAY
SOUTH FROM NORTH BEACH AND THE LOWER TIDAL POTOMAC.

COASTAL FLOOD ADVISORY FOR ANNE ARUNDEL COUNTY AND CITY OF ALEXANDRIA
FOR HIGH TIDE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR A PORTION OF THE WATERS
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-201630-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
330 PM EDT FRI OCT 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

JACKSON

In the hours before

Special weather statement, Oct 19, 5:13 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
513 PM EDT FRI OCT 19 2012

DCZ001-MDZ009-013-VAZ052>054-192145-
MONTGOMERY MD-DISTRICT OF COLUMBIA DC-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA-PRINCE GEORGES MD-FAIRFAX
VA-ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-
513 PM EDT FRI OCT 19 2012

...STRONG THUNDERSTORM TO AFFECT THE DISTRICT OF COLUMBIA...
ARLINGTON...MONTGOMERY...PRINCE WILLIAM/MANASSAS/MANASSAS PARK...
PRINCE GEORGES AND FAIRFAX COUNTIES...

AT 513 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER DALE CITY...
MOVING NORTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE NEWINGTON...WEST SPRINGFIELD...
SPRINGFIELD...THE I395 AND I495 INTERCHANGE...NORTH SPRINGFIELD...
LINCOLNIA...ANNANDALE...BALLSTON...BAILEYS CROSSROADS AND LAKE
BARCROFT.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS
STORM.

&&

LAT...LON 3861 7720 3863 7723 3859 7724 3857 7726
      3867 7744 3908 7712 3896 7688
TIME...MOT...LOC 2113Z 213DEG 34KT 3869 7728
Special weather statement, Oct 19, 5:48 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
548 PM EDT FRI OCT 19 2012

DCZ001-MDZ005>007-009>011-013-014-VAZ053-054-192245-
MONTGOMERY MD-HARFORD MD-CARROLL MD-SOUTHERN BALTIMORE MD-
NORTHERN BALTIMORE MD-DISTRICT OF COLUMBIA DC-PRINCE GEORGES MD-
ANNE ARUNDEL MD-HOWARD MD-FAIRFAX VA-
ARLINGTON/FALLS CHURCH/ALEXANDRIA VA-
548 PM EDT FRI OCT 19 2012

...STRONG THUNDERSTORMS TO AFFECT THE DISTRICT OF COLUMBIA...
ARLINGTON...MONTGOMERY...HARFORD...CARROLL...SOUTHERN BALTIMORE...
NORTHERN BALTIMORE...PRINCE GEORGES...ANNE ARUNDEL...HOWARD AND
FAIRFAX COUNTIES...

AT 549 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHEAST OF MARYLAND LINE TO RAVENSWORTH...
MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE GLENMONT...GROVETON...ROSE HILL...
WHEATON...EDNOR...JEFFERSON MANOR...HUNTINGTON...BELLE HAVEN...
WHEATON AND NATIONAL HARBOR.

WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THESE
STORMS.

&&

LAT...LON 3972 7649 3901 7676 3878 7686 3874 7733
      3973 7694 3973 7649
TIME...MOT...LOC 2149Z 217DEG 13KT 3977 7661 3880 7721

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:23 PM EDTSpecial Weather StatementLWXFrederick37 min
Oct 18, 9:51 PM EDTSpecial Weather StatementLWXFrederick24 min
Oct 18, 9:52 PM EDTSpecial Weather StatementLWXWashington38 min
Oct 18, 9:55 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington30 min
Oct 18, 10:08 PM EDTSpecial Weather StatementLWXWashington37 min
Oct 18, 10:27 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington37 min
Oct 18, 10:30 PM EDTSpecial Weather StatementLWXCarroll30 min
Oct 18, 10:53 PM EDTSpecial Weather StatementLWXCarroll37 min
Oct 18, 11:20 PM EDTSpecial Weather StatementLWXHoward, Montgomery25 min
Oct 19, 12:49 AM EDTSpecial Weather StatementLWXMontgomery41 min
Oct 19, 1:29 AM EDTSpecial Weather StatementLWXBaltimore, Howard, City of Baltimore46 min
Oct 19, 2:11 AM EDTSpecial Weather StatementLWXHarford34 min
Oct 19, 3:29 PM EDTCoastal Flood AdvisoryLWXAnne Arundel11 hr
Oct 19, 5:48 PM EDTSpecial Weather StatementLWXBaltimore, Howard, Prince George's57 min
Oct 19, 6:50 PM EDTSpecial Weather StatementLWXAnne Arundel, Baltimore, Harford, Howard, Prince George's, City of Baltimore55 min
Oct 19, 6:52 PM EDTTornado WarningLWXBaltimore, Harford38 min

Nearby

Tornado Warnings in Maryland, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.